# SDR SWIA202512090716

- Difficulty date: July 16, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA HAS CORROSION AROUND FASTENER HOLES.  REPAIRED AREA AROUND ADF ANTENNA FASTENER HOLES IAW REO 670-53-31-1065 REV -.  INSTALLED 4EA LOCK FASTENERS IAW SRM 51-42-21-001-001-A01, REV 38.
